# SDR DU4R2006609

- Difficulty date: September 3, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N924DL
- Make and model: Doug MD 83
- Aircraft serial: 49711
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD LWR T-CHORD AND SURROUNDING AREAS IN AFT CARGO AT FS 1338 AND BETWEEN LONGERONS 24L AND 24R.  REMOVED AND REPLACED WEB DOUBLER FABRICATED 6.0" BY 4.90" FROM 7075-T6 CLAD .080" IAW DELTA DC-9/MD-80 SRM 51-30-2, 51-10-2.
